2021 Jetty User Group Agenda

Download Calendar Item (.ics file)

Times are listed in Central Standard Time. Minor changes will be made to this schedule as we near the event.

Afternoon Times Updated and Current
as of 2:30pm CST.

January 21, 2021

All times listed are in Central Standard Time

Click Here for Digital Handouts and other links!

Click link below to join the Jetty User Group Session via Zoom:
https://zoom.us/j/94269274485
Meeting ID: 942 6927 4485
Passcode: 406032
Find your local number: https://zoom.us/u/aeaERiYNjh
8am

Meet and Greet

8:30am

Introductions, Agenda, User Group Overview

9:00am

2020 Jetty Achievements and Milestones

9:30am

Break (10 minutes)

9:40am

Review Key 2020 Features

  • Blog2Social
  • Correspondence Management 2.0
  • Language Translation
  • Media Library Folders
10:40am

Break (10 minutes)

10:50am

2020 Incidents Overview and Client Support

11am

2021 Jetty Roadmap
The Future of Jetty; What features would you like?

12pm

Lunch Break (1 hour)

*2pm

BREAK-OUT Session 1

Group A:

COVID Virtual JIC experiences and best practice training in a COVID world & Training and Service Offerings 2021

Group B:

Jetty Design Show and Tell / Q & A

*2:40pm

Break (*10 minutes)

*2:50pm

BREAK-OUT Session 2

Group A:

Correspondence Management “Best Practices” – What you CAN and CANNOT do!

Group B:

PIOs first 72 hours: First things to do/Launching a Jetty Site/Consultant-Jetty Support

*3:30pm

Break (*10 minutes)

*3:40pm

Golden Nuggets! Breakout review

*3:50pm

Vote for Jetty! Feature requests

4pm

End of the 2021 Jetty User Group